Volume 52, Number 3, May–June 2018
|Page(s)||1023 - 1049|
|Published online||13 September 2018|
Density and trace results in generalized fractal networks
Institut des Sciences et Techniques de Valenciennes, University of Valenciennes,
Le Mont Houy,
Valenciennes Cedex, France.
2 Fachgebiet Numerische Mathematik und Wissenschaftliches Rechnen, B-TU Cottbus-Senftenberg, Platz der deutschen Einheit 1, 03046 Cottbus, Germany.
* Corresponding author: firstname.lastname@example.org
Accepted: 16 March 2018
The first aim of this paper is to give different necessary and sufficient conditions that guarantee the density of the set of compactly supported functions into the Sobolev space of order one in infinite p-adic weighted trees. The second goal is to define properly a trace operator in this Sobolev space if it makes sense.
Mathematics Subject Classification: 35B53 / 35B40 / 35B65 / 35J05
Key words: Laplace equation / fractal / graph domain / Liouville property / boundary operator
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.